# SDR WVER2014020991101

- Difficulty date: February 9, 2014
- Submitted: February 9, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 26,136 hours, 20,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DAMAGED,  PERFORMED MAJOR REPAIR TO PASSENGER DOOR STRUCTURE IAW EO CL600-2D24-52-L02504.
